Decidability problem for finite Heyting algebras

Journal of Symbolic Logic 53 (3):729-735 (1988)
Abstract
The aim of this paper is to characterize varieties of Heyting algebras with decidable theory of their finite members. Actually we prove that such varieties are exactly the varieties generated by linearly ordered algebras. It contrasts to the result of Burris [2] saying that in the case of whole varieties, only trivial variety and the variety of Boolean algebras have decidable first order theories
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274568
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,719
Through your library
References found in this work BETA
Equational Classes of Relative Stone Algebras.T. Hecht & Tibor Katriňák - 1972 - Notre Dame Journal of Formal Logic 13 (2):248-254.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
10 ( #444,191 of 2,197,285 )

Recent downloads (6 months)
1 ( #298,964 of 2,197,285 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature